# SDR AU990816

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Accumulator
- Part number: 304355901
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FUEL SURGE ACCUMULATOR FAULTY. VISUAL POP-OUT ACTIVATED.
